Advanced

Boundary continuity for quasiminimizers on metric spaces

Björn, Jana LU (2002) In Illinois Journal of Mathematics 46(2). p.383-403
Abstract
A pointwise estimate near a boundary point is obtained for quasiminimizers of the energy integral on a doubling metric measure space admitting a Poincare inequality. Wiener type conditions sufficient for the (Holder) continuity of quasiminimizers at a boundary point are also given.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Illinois Journal of Mathematics
volume
46
issue
2
pages
383 - 403
publisher
University of Illinois
external identifiers
  • wos:000180492200003
  • scopus:0036628137
ISSN
0019-2082
language
English
LU publication?
yes
id
928d186a-8eab-4b5c-850f-99e854234a84 (old id 319536)
alternative location
http://www.math.uiuc.edu/~hildebr/ijm/summer02/final/toc.html
date added to LUP
2007-08-03 12:52:00
date last changed
2017-07-30 04:33:50
@article{928d186a-8eab-4b5c-850f-99e854234a84,
  abstract     = {A pointwise estimate near a boundary point is obtained for quasiminimizers of the energy integral on a doubling metric measure space admitting a Poincare inequality. Wiener type conditions sufficient for the (Holder) continuity of quasiminimizers at a boundary point are also given.},
  author       = {Björn, Jana},
  issn         = {0019-2082},
  language     = {eng},
  number       = {2},
  pages        = {383--403},
  publisher    = {University of Illinois},
  series       = {Illinois Journal of Mathematics},
  title        = {Boundary continuity for quasiminimizers on metric spaces},
  volume       = {46},
  year         = {2002},
}